# SDR SIMA0052

- Difficulty date: January 5, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHO - FLT 4139 - TAT 2 HEAT INOPERATIVE FOLLOWED BY SMOKE IN COCKPIT.  REMOVED AND REPLACED RELAYS AND RELAY SOCKET IAW AMM.  OPS CHECK GOOD.  9M)
